# SDR SWAA2022032510581

- Difficulty date: December 21, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 57,361 hours, 35,193 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Elongated
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE INSPAR RIB STAB STA 120.30 AT RT HORIZONTAL STABILIZER / REPAIRED RH HORIZONTAL STABILIZER RIB AT STAB STA 120.30 IAW EA N.1-755-4613 REV IR EA#55-5088-19 REV 0
